Vicks Nyquil Cold & Flu Liquid (Original Flavor)

$15.99

Pack Size: 354 mL

Ingredients:
Each 30 mL contains acetaminophen 650 mg, dextromethorphan 30 mg and doxylamine 12.5 mg.

For the relief of cough, runny nose, sneezing, aches, pains, fever and headache.

Product on Backorder

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.